# SDR JJBA20220629025

- Difficulty date: June 29, 2022
- Submitted: June 30, 2022
- Operation: Air carrier
- Aircraft: N16147
- Make and model: Emb EMB-145XR
- Aircraft serial: 145749
- Aircraft time: 41,996 hours, 26,988 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ABS20131A
- Part serial: 53158
- Condition: Inoperative
- Part time: 23,502 hours, 20,424 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND BOTH RH AND LH ESCAPE HATCH EXIT IDENTIFIER SIGN LIGHTS NOT WORKING. REMOVED AND REPLACED EMERGENCY LIGHT BATTERY #3. OPS CHECK SAT
